# SDR 2007UALA01517

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 40,311 hours, 5,022 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2080 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED AT RIGHT WASTE VENT OUTLET APPROX BS 2080 STR 35R.  [SUP 06-01-07]   MAJOR REPAIR ACCOMPLISHED: CUTOUT CORROSION. INSTALLED EXTERNAL DOUBLER/TRIPLER REPAIR.
